Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Restrictions of discrete series to $ \mathfrak{sl}(2, \mathbf{R})$

Author: Jorge Vargas
Journal: Proc. Amer. Math. Soc. 117 (1993), 1187-1192
MSC: Primary 22E47
MathSciNet review: 1113650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the restriction to $ \mathfrak{s}\mathfrak{l}(2,\mathbb{R})$ of the underlying Harish-Chandra module of a Discrete Series representation of a noncompact simple Lie group has no $ \operatorname{sl} (2)$-irreducible subrepresentations unless it is holomorphic. We also give a characterization of the holomorphic Discrete Series.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E47

Retrieve articles in all journals with MSC: 22E47

Additional Information

Keywords: Restriction of discrete series
Article copyright: © Copyright 1993 American Mathematical Society